# SDR AALA980218

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1472B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11514
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reducer Vlv
- Part number: 296801
- Condition: Defective
- Location: Ww
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 247 - DURING APPROACH ORD, LANDING GEAR SELECTED DOWN, LEFT AND RIGHT MAIN GEAR EXTENDED SLOWLY CAUSING A LANDING GEAR UNSAFE MESSAGE TO ILLUMINATE.  BEFORE LANDING CREW GOT THREE GREEN DOWN AND LOCK LIGHTS AND THE AIRCRAFT LANDED ORD WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LANDING GEAR REDUCER VALVE, SERVICED HYDRAULIC SYSTEM, AND SWUNG GEAR SEVERAL TIMES WITH NORMAL OPERATION.  SYSTEM GROUND CHECKED AND LEAKED CHECKED NORMAL OPERATION.  (M)
